# SDR SWIA2020020748311

- Difficulty date: January 3, 2020
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N727SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10191
- Aircraft time: 41,835 hours, 26,928 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1031-1047
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* STRINGER 26R HAS CORROSION FROM FS1031.00 TO FS1047.00. (MARKED)   (C-CHECK) RO 2/05/2020   REMOVED AND INSTALLED NEW STRINGER 26R FROM FS1015.00 TO FS1096.00 REF- CRJ700 SRM, DRAWING AND BOMBARDIER REO. LEAK CHECK GOOD,NO LEAKS NOTED.  COMPLIED WITH TASK.
